Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A relation between Killing tensor fields and negative pinched Riemannian manifolds
HTML articles powered by AMS MathViewer

by Grigorios Tsagas PDF
Proc. Amer. Math. Soc. 22 (1969), 476-478 Request permission
References
  • Marcel Berger, Sur quelques variétés riemanniennes suffisamment pincées, Bull. Soc. Math. France 88 (1960), 57–71 (French). MR 133781
  • K. Yano and S. Bochner, Curvature and Betti numbers, Annals of Mathematics Studies, No. 32, Princeton University Press, Princeton, N. J., 1953. MR 0062505
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.72
  • Retrieve articles in all journals with MSC: 53.72
Additional Information
  • © Copyright 1969 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 22 (1969), 476-478
  • MSC: Primary 53.72
  • DOI: https://doi.org/10.1090/S0002-9939-1969-0242095-7
  • MathSciNet review: 0242095